# SDR 2003F00276

- Difficulty date: January 20, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND STRINGER 9R, FUSELAGE STATION 950C HAS CRACKED STRINGER.  FABRICATED, TREATED, PRIMED AND INSTALLED FLANGE AT FUSELAGE STATION 950, STRINGER 9R.  (M)
